# SDR SWAA001906

- Difficulty date: September 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 30,711 hours, 30,782 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AB05
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CLIMBING THRU 13,000 FT, CABIN ALT WARN SOUNDED.  UNABLE TO STOP CABIN ALT FROM CLIMBING BEFORE O2 MASKS DROPPED.  PERFORMED PRESSURIZATION CHECK AND PACK CONFIDENCE CHECK PER SAM 728 AND MM.  AT HOU, REMOVED AND REPLACED CABIN ALT IND PER MM.
